Translator Disclaimer
Febuary 2020 Groups whose proper subgroups are metahamiltonian-by-finite
Francesco de Giovanni, Marco Trombetti
Rocky Mountain J. Math. 50(1): 153-162 (Febuary 2020). DOI: 10.1216/rmj.2020.50.153

Abstract

A group is called metahamiltonian if all its non-abelian subgroups are normal. It is known that any infinite locally graded group whose proper subgroups are metahamiltonian is likewise metahamiltonian, and the aim of this paper is to describe the structure of locally graded groups whose proper subgroups contain a metahamiltonian subgroup of finite index.

Citation

Download Citation

Francesco de Giovanni. Marco Trombetti. "Groups whose proper subgroups are metahamiltonian-by-finite." Rocky Mountain J. Math. 50 (1) 153 - 162, Febuary 2020. https://doi.org/10.1216/rmj.2020.50.153

Information

Received: 11 June 2019; Accepted: 18 July 2019; Published: Febuary 2020
First available in Project Euclid: 30 April 2020

zbMATH: 07201559
MathSciNet: MR4092549
Digital Object Identifier: 10.1216/rmj.2020.50.153

Subjects:
Primary: 20E34, 20F24

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 1 • Febuary 2020
Back to Top